# SDR AALA201810309012

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,280 hours, 25,793 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Nr 2 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ELEVATOR ATTACH FITTING FOUND WORN.  REPLACED THE ELEVATOR ATTACH FITTING IAW AMM 55-16-42.
